ACTIFED DECONGESTANT SYRUP 100ML
Tax included. Shipping calculated at checkout.
Actifed Decongestant Syrup
DescriptionActifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses
They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.
Ingredients• The active ingredients in Actifed Syrup are: Pseudoephedrine hydrochloride 30 mg and triprolidine hydrochloride 1.25 mg in each 5 ml spoonful. • Other ingredients are: Sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211)quinoline yellow (E104), sunset yellow (E110) and purified water.
How to UseFor Oral Use Only • Adults, elderly and children over 12 years: Two 5ml spoonful’s every 4-6 hours. Up to 4 times daily.
• Elderly patients with severe kidney or livers problems should talk to their doctor before taking this medicine. These patients should exercise caution when taking this product.
• Children 6-12 years: One 5ml spoonful every 4-6 hour up to 3 times a day. Maximum daily dose: 15ml.
• Not more than 3 doses should be given in any 24 hours.
• Use only when simple measures have failed to provide adequate relief.
• Do not use for more than 5 days without consulting your doctor or pharmacist.
• Not for use in children under the age of 6 years old.
• Keep out of reach and sight of children.